Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

An extension of the Jacobson density theorem


Author: Julius Zelmanowitz
Journal: Bull. Amer. Math. Soc. 82 (1976), 551-553
MSC (1970): Primary 16A20, 16A42, 16A48; Secondary 16A12, 16A18, 16A64
MathSciNet review: 0422322
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A20, 16A42, 16A48, 16A12, 16A18, 16A64

Retrieve articles in all journals with MSC (1970): 16A20, 16A42, 16A48, 16A12, 16A18, 16A64


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14093-1
PII: S 0002-9904(1976)14093-1